MathSciNet Relay Station
MathSciNet bibliographic data
MR1468413 (98k:90167) 90D26 (90D10 90D40)
Cressman, R. Local stability of smooth selection dynamics for normal form games. Math. Social Sci. 34 (1997), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement